# SDR UIEA2025021600147

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 101,274 hours, 16,958 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65B0230091C
- Part serial: 001035
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING, FOUND #5 SPOILER DAMAGED/PARTIALLY MISSING.( R/R LEFT WING SPOILER #5 IAW B747 AMM 27-62-01/401. OPS CHECKED GOOD. NO DEFECTS NOTED. IPC REF: 27-11-01-01. )
